| Model Number |
03.835.043 |
| Medical Device Problem Code |
Calibration Problem (2890)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Event occurred on an unknown date in 2022.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Initial reporter is a synthes employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2022, during evaluation the repair technicians found that the torque limiting handle in question had failed in calibration.The issue was discovered during testing at service & repairs, monument.There was no patient involvement.No further information is available.This report is for a torque limiting handle with 4.5mm quick coupling.This is report 1 of 1 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: part: 03.835.043, synthes lot: 1952720101, supplier lot: 1952720101, release to warehouse date: 03 may 2022, supplier: (b)(4).No nonconformance reports (ncrs) were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Service and repair evaluation: it was reported that during routine incoming inspection of a loaner set, it was observed that a 03.835.043, torque limiting handle with 4.5mm quick coupling had failed calibration.The repair technician reported that device failed torque test in service limits and required further testing at the vendor.The cause of the issue is torque test failed low.The vendor reported that the device attained minimum torque peak which is less than the accepted torque range.The item will be repaired and will be returned to the customer upon completion of the service and repair process.Finalized service record will be archived.The evaluation was confirmed.The device was deemed serviceable and will be returned to the customer, no design or manufacturing issues were identified therefore it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.